# SDR AALA202006119014

- Difficulty date: June 11, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 66,402 hours, 29,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1842
- Condition: Defective
- Location: R1 Door
- Part time: 66,402 hours, 29,333 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR DAMPER HAS NO DAMPENING ACTION. REPLACED R1 DOOR DAMPER AND EMERGENCY CYLINDER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-14 AND AMM 52-10-00.
